Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7766
Title: On the depth of the tangent cone and the growth of the Hilbert function
Author: Elías García, Joan
Keywords: Anells locals
Ideals (Àlgebra)
Homologia
Funcions característiques
Geometria algebraica
Associated graded rings of ideals
Homological methods
Hilbert-Samuel and Hilbert-Kunz functions
Poincaré series
Local rings and semilocal rings
Issue Date: 1999
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/118037
It is part of: Transactions of the American Mathematical Society, 1999, vol. 351, núm. 10, p. 4027-4042.
URI: http://hdl.handle.net/2445/7766
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
153816.pdf1.4 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.